MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS SAPIEN 3 ULTRA TRANSCATHETER HEART VALVE; PULMONARY VALVE PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS SAPIEN 3 ULTRA TRANSCATHETER HEART VALVE; PULMONARY VALVE PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750TFX26A
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist (fcs), 3 years, 6 months, and 23 days post-implant of a 26mm sapien 3 ultra valve in the pulmonic position within a failed 25mm magna ease, the 26mm sapien 3 ultra valve required intervention due to stenosis.The peak gradient was 49mmhg and mean gradient was 30mmhg.The patient was experiencing exercise intolerance, shortness of breath, fatigue and chest pain, hypoxia with minimal activities.The operator ballooned with a true balloon and then implanted the 23mm sapien 3 ultra resilia without complication.The patient was sent to recovery and subsequently discharged.According to the medical records, the patient was experiencing progressive shortness of breath and fatigue with activities and cardiac exam was significant for lower hypoxemia with lower preductal sp02.An echocardiogram showed increased gradient on the sapien valve/pulmonary stenosis and subjectively decreased right ventricle (rv) systolic function compared to prior.A tte was provided that showed the neo-pulmonary sapien valve, mean gradient of 30mmhg, and mild insufficiency.Another tte s/p transcatheter pulmonic valve replacement (tpvr) showed no significant pulmonary stenosis and no pulmonary regurgitation.

Brand Name
EDWARDS SAPIEN 3 ULTRA TRANSCATHETER HEART VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25578711
Report Number2015691-2026-16213
Device Sequence Number14740826
Product Code NPV
UDI-Device Identifier00690103201338
UDI-Public(01)00690103201338(17)250420
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model Number9750TFX26A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale